# SDR 2017FA0000183

- Difficulty date: March 14, 2017
- Submitted: May 11, 2017
- Operation: General aviation
- Aircraft: N6943Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274350
- Aircraft time: 5,918 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 3020502
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT THROTLLE CABLE BROKE IN FLIGHT AT HIGH POWER SETTING. PILOT SHUTDOWN ENGINE ON FINAL APPROACH AS PRECAUTION.
